# SDR ASOA201000763

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 12,991 hours, 9,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 3 FLOOR LEVEL EMERGENCY FLOODLIGHT DS155 LAMP SOCKET IS BROKEN.  R & R GALLEY 3 FLOOR LEVEL EMERGENCY FLOOD LIGHT DS155 IAW AMM 33-51-11 OPS GOOD DEFER CLEARED PLACARD REMOVED.
